Journal of Combinatorics

Newest issue

Volume 10 (2019)

Number 3

Special Issue In Memory of Jeff Remmel

Guest Editor: Nicholas A. Loehr



Nicholas A. Loehr

pp. 409-410

Line configurations and $r$-Stirling partitions

Brendon Rhoades and Andrew Timothy Wilson

pp. 411-431

Patterns in words of ordered set partitions

Dun Qiu and Jeffrey Remmel

pp. 433-490

On $k\textrm{-}11$-representable graphs

Gi-Sang Cheon, Jinha Kim, Minki Kim, Sergey Kitaev, and Artem Pyatkin

pp. 491-513

Hypergraphic polytopes: combinatorial properties and antipode

Carolina Benedetti, Nantel Bergeron, and John Machacek

pp. 515-544

Independence posets

Hugh Thomas and Nathan Williams

pp. 545-578

Combinatorics in ZFC limbo

S. Gill Williamson

pp. 579-593